helen-louise (baratron) wrote,
helen-louise
baratron

The urine question answered.

It seems that fluorescent pee is indeed caused by taking multivitamins, and not by ibuprofen. So that's me told.
Subscribe

  • Maybe you have to be quite sweary to find this funny.

    Got a letter today from Kingston Hospital about an appointment they've made for me. Apparently it's a "Pain Management F/Up". Erm... :)

  • First World Problems

    Oh man, I have a doozy of a First World Problem today. See, Pokemon X and Y are due to be released worldwide on 12th October, i.e. tomorrow. In an…

  • Biosynthesis. And also medicine.

    Woo. I feel clever. I worked out that a certain molecule had to be put together in cells by polyketide synthesis. And the mechanism I sketched the…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment